# SDR 07FDEA04843

- Difficulty date: November 19, 2007
- Submitted: November 19, 2007
- Operation: Air carrier
- Aircraft: N366FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46602
- Aircraft time: 73,396 hours, 30,049 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: S4929251
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MODIFICATION MD10 TO ACF (ADVANCED COMMON FLIGHT DECK) FOUND  IN LOWER FWD CARGO LIGHT CORROSION ON CHANNEL FROM STA 759 TO STA 879 X= 59.  REMOVED CORROSION FOR SRM 51-21-01 VOL 2.  PERFORMED CHECK LIMIT THICKNESS IS OUT LIMITS.  REPLACED CHANNEL FOR SRM 53-70-00 FIG 7 VOL I.
